First Aid Pain Relief

Nurofen 96 Tablets

You will earn up to 0.62 Larson's Points which are redeemable on your next purchase.
NZ$ 30.99

Quantity:

For the effective relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness. UPC_300711280144
Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 hours as necessary (maximum 6 tablets in 24 hours) Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours). Do not give Nurofen tablets to children under 7 years. Nurofen for Children products are available. Do not exceed recommended daily dose. ⁞ ⁞
Each Nurofen Tablet contains 200mg Ibuprofen ⁞ ⁞
Seek medical advice before use if: •You suffer asthma or are taking other medications containing aspirin, ibuprofen or other anti-inflammatory medications •You are taking medication regularly or are 65 years or over Do not take: •If you have a stomach ulcer or other stomach disorders, kidney or heart problems •If you are allergic to aspirin, ibuprofen or other anti-inflammatory medications •During pregnancy except with your doctor’s advice •During the last 3 months of pregnancy •For more than 3 days at a time, except with your doctor’s advice Major Risk Information: NSAIDS (for internal use only). Do not use if you have stomach ulcers. If symptoms persist or you have side effects, consult your doctor/pharmacist/health professional. ⁞ ⁞
0 item(s) | NZ$ 0.00